Armenian Journal of Mathematics

Items where Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 18.

Shamoyan, Romi (2009) A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral. Armenian Journal of Mathematics, 1 (4). pp. 32-43. ISSN 1829-1163

Xu, Jingshi (2009) An atomic decomposition of variable Besov and Triebel-Lizorkin spaces. Armenian Journal of Mathematics, 2 (1). pp. 1-12. ISSN 1829-1163

Almeida, Alexandre and Samko, Stefan (2009) Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order. Armenian Journal of Mathematics, 1 (4). pp. 19-31. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Gogyan, S. (2009) Nonlinear approximation in L^1[0,1] with respect to the Haar system. PhD thesis, Institute of Mathematics.

Kaushik, S. K. and Kumar, Raj (2009) On $\bm{k}$-deficit Banach Frames. Armenian Journal of Mathematics, 2 (4). pp. 146-154. ISSN 1829-1163

Grigorian, S. A. and Khorkova, T. A. (2009) On $w$-extensions of the abelian semigroups. Armenian Journal of Mathematics, 2 (2). pp. 73-76. ISSN 1829-1163

Khachatryan, Ishkhan (2009) On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2 (3). pp. 94-101. ISSN 1829-1163

Hayrapetyan, H. and Meliksetyan, P. (2009) On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order. Armenian Journal of Mathematics, 2 (1). pp. 13-27. ISSN 1829-1163

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

Shamoyan, Romi and Li, Haiying (2009) On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk. Armenian Journal of Mathematics, 2 (4). pp. 120-134. ISSN 1829-1163

Karakhanyan, Aram (2009) On the regularity of weak solutions to refractor problem. Armenian Journal of Mathematics, 2 (1). pp. 28-37. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

Singh, Amit and Dimri, R.C. and Joshi, Smita (2009) Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces. Armenian Journal of Mathematics, 2 (4). pp. 135-145. ISSN 1829-1163

Alexanyan, Sargis (2009) Uniform and tangential approximation by entire and meromorphic functions in complex domains. PhD thesis, Institute of Mathematics.

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications. Armenian Journal of Mathematics, 1 (4). pp. 1-18. ISSN 1829-1163

Avetisyan, Karen (2009) Weighted spaces of harmonic and holomorphic functions. Other thesis, Yerevan State University.

Sujit, Kumar Sardar and Bibhas, Chandra Saha (2009) h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2 (3). pp. 105-119. ISSN 1829-1163

This list was generated on Sun Apr 30 16:59:26 2017 AMT.